# SDR 2003F00414

- Difficulty date: March 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON LEFT AIR CONDITIONING BAY FAIRING BELOW TAXI LIGHT.  CUT OUT CRACKED SECTION AND INSTALLED DOUBLER AT LEFT AIR CONDITIONING BAY FAIRING BELOW TAXI LIGHT.  (M)
